U.S. doctors online nowAsk doctors free
A 40-year-old member asked:

what does 3 10/325 percocets feel like?

2 doctor answers4 doctors weighed in
Dr. David Rosenfeld
Pain Management 27 years experience
Why?: You should never take more medication than your doctor prescribes. 3 percocets may likely make you sick to your stomach and very sedated.
Dr. Brian Le
Dr. Brian Leanswered
Pain Management 17 years experience
Percocet: Percocet is a powerful narcotic pain killer. It is used to treat painful conditions. It is not used to get "feelings". Percocet needs to be taken as prescribed. Taking three pills of Percocet might put great stress on your liver and might cause liver damage. Please see your doctor asap.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 48-year-old member asked:

How long does the side effects of percocet last?

2 doctor answers1 doctor weighed in
Dr. Gael Yonnet
Neurology 15 years experience
See answer below: The side effects will last as long as you are taking the drug.
A 29-year-old member asked:

What are the side effects of taking percocet for an extended period of time?

1 doctor answer1 doctor weighed in
Dr. Stuart Wasser
Addiction Medicine 35 years experience
The biggest problem: Is that as you use this regularly, the pain is magnfied during those periods the drug wearing off(3-4 hrs later) . This adds to and perpetuates baseline pain.
A 39-year-old member asked:

What can be side effects of percocet?

1 doctor answer4 doctors weighed in
Dr. Romanth Waghmarae
Pain Management 39 years experience
Percocet: Most common is nausea and vomiting. Being too tired or sleepy is also possible. Impaired function is also possible.
Lorton, VA
A 19-year-old male asked:

Can percocet pills be crushed or chewed?

1 doctor answer1 doctor weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Not recommended.: You should never chew or crush any pill unless it is specifically formulated to be chewed. You will get a larger release of the medicine in many cases than you desire all at once. Many of these pills are formulated to be released slowly into the body so don't chew or crush.
A 38-year-old member asked:

What are some ways to cope with percocet withdrawls?

1 doctor answer3 doctors weighed in
Dr. Sarah Blake
Pain Management 20 years experience
Detox: If you are really suffering from withdrawal, you can discuss detox medications with your primary care physician such as Suboxone or clonidine. www.suboxone.com.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 30, 2014

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.